# SDR MALA954307

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3447 - DURING THE CLIMB-OUT FROM TVF, THE NOSE GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR AND THE PROBLEM CONTINUED.  THE AIRCRAFT CONTINUED TO MSP WITH THE GEAR DOWN.  MAINTENANCE RERIGGED THE UPLIMIT SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (Z)
